MAUDE Adverse Event Report: ARTHREX, INC. DISPS KIT,TRANS-TIB ACL W/O SAWBLD; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DISPS KIT,TRANS-TIB ACL W/O SAWBLD; MANUAL INSTR, GENERAL SURGICAL
Model Number DISPS KIT,TRANS-TIB ACL W/O SAWBLD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 05/30/2024 an fda medwatch notification was received via email.A facility representative reported that the guide pin from an ar-1898s transtibial acl disposables kit broke during the procedure.This was discovered during a procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most probable cause is by applying excessive force while grasping and manipulating tissue or when applying excessive leveraging forces.

Brand Name
DISPS KIT,TRANS-TIB ACL W/O SAWBLD
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19604534
Report Number1220246-2024-06406
Device Sequence Number7326233
Product Code MDM
UDI-Device Identifier00888867022461
UDI-Public00888867022461
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPS KIT,TRANS-TIB ACL W/O SAWBLD
Device Catalogue NumberAR-1898S
Device Lot Number15139831
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by ManufacturerNot provided
Not provided
06/05/2025
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date07/18/2024
08/22/2024
06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown